Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWinter, M-
dc.contributor.authorWei, J-
dc.contributor.authorTse, W-
dc.identifier.citationBulletin of the Institute of Mathematics Academia Sinica New Series. 4 (1) 567-584en
dc.description.abstractWe rigorously prove results on spiky patterns for the Gierer-Meinhardt system with a large number of jump discontinuities in the diffusion coefficient of the inhibitor. Using numerical computations in combination with a Turing-type instability analysis, this system has been investigated by Benson, Maini and Sherratt.en
dc.format.extent590451 bytes-
dc.publisherThe Bulletin (N.S.)en
dc.subjectPattern formationen
dc.subjectDiscontinuous diffusion coefficientsen
dc.titleSpikes for the gierer-meinhardt system with many segments of different diffusivitiesen
dc.typeResearch Paperen
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
44-gmdis-njumps.pdf576.61 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.